MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. MINIMED MIO; UNO INSET II 80/9 SC1 GREY MIMX

UNOMEDICAL DEVICES S.A. DE C.V. MINIMED MIO; UNO INSET II 80/9 SC1 GREY MIMX
Model Number MMT-975A
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 11/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Reference number (b)(4).Event occurred in the united arab emirates.It was reported that the patient experienced bent cannula event on (b)(6) 2024 and further went to an emergency room (er) and eventually got hospitalized due to hyperglycemia and high ketones.Blood glucose level was 570 mg/dl at the time of the event and patient got treated with intravenous insulin (iv).The duration of hospitalization was two days.The insertion site was thigh.The infusion set was in use for two days.Ketone level was 3 mmol/l.No further information available.
 
Additional Manufacturer Narrative
E1: patient city: (b)(6).Patient country: united arab emirates.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary: the information in this complaint (b)(4) has been evaluated.The batch 6004909 in question was manufactured at the reynosa site.Investigation process of the complaint was carried out in accordance with work instruction (wi) guidance for visual testing for complaints area version 3 and wi guidance for functional testing for complaints area version 2 for the code soft cannula found bent upon removal from infusion site.Complaint investigations.Photo/sample was not provided.In order to test the product, the reference samples from the lot have been requested.Test results: visual test according to wi version 3 on reference samples, reference samples passed the test.Functional test according to wi version 2 on reference samples, reference samples passed the test.Device history record (dhr) review: the lot 6004909 was manufactured according to the wi version 66 manufactured in the line 4, on 13/jan/2024, with a total of (b)(4) units.Review of the device history record (dhr) showed that all relevant tests required during the related processes had been fulfilled and met the requirements.No deviation were identified; no maintenance events were recorded.Trending: a query was run in database on 07/may/2025 against malfunction code soft cannula found bent upon removal from infusion site and lot 6004909 and other 21 complaint have been registered in database for the same lot and malfunction code.Corrective and preventive action (capa) determination results: this complaint falls under the scope of the corrective and preventive action (capa) 1768101: "autosoft 90, kinked soft cannula issues" and will cover inset i (autosoft xc dhf-13.8 & 13.13) and inset ii (autosoft 90 dhf-14 and 14.3) products.Root cause of problem: the root cause has been identified as: method, manpower, measurement, machine: corrective action as a result of the investigation: the action plan and deadlines is as followed: the following actions were already implemented in the non-conformance (nc) (b)(4).1.Include the defect in document (b)(4) (work instruction inset line).2.Improve guards of the conveyors.3.Update trays for the stock of cannulas.4.Update document (b)(4) (quality specification for catheter fixture for skewed.Catheters) for include the handling of the catheter during the process.5.Update the document (b)(4) (work instruction inset line) to include the preventive actions implemented in the process (trays).A remaining action (to address design root cause) and deadlines is as followed: add cylinders to the lid to maintain in position the needle and cannula during transportation and prior use (database (b)(4)- 30/sep/2025).

Brand Name
MINIMED MIO
Common Device Name
UNO INSET II 80/9 SC1 GREY MIMX
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave, fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p., mexico 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, mexico 4320
MDR Report Key23275081
Report Number3003442380-2025-14990
Device Sequence Number5519366
Product Code FPA
UDI-Device Identifier05705244020184
UDI-Public05705244020184
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberMMT-975A
Device Lot Number6004909
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/12/2025
Initial Report FDA Received Date10/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown